# SDR SWAA2024090633805

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 73,677 hours, 43,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PHOTOLUMINESCENT FLOOR PROXIMITY STRIP AFT OF 24DEF LEADING INTO THE AFT GALLEY HAS HUMIDITY INSIDE THE TRACK.<[01] DRIED RIGHT PHOTOLUMINESCENT FLOOR PROXIMITY STRIP AFT OF 24DEF LEADING INTO THE AFT GALLEY HUMIDITY INSIDE THE TRACK PER SIP
